Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Do TSH levels of 5.8 require Thyronorm?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1614 Questions
Question
my tsh is 5.8 and t3 ,t4 are in normal range. please suggest the treatment. Should I take thyronorm? If yes, suggest the dosage. Three months back, I was diagnosed fibrostic breast disease and for that I am taking vitamin E 600MG per day.
Mon, 14 May 2018 in Internal Doctor Category
 
 
Answered by Dr. Vaishalee Punj 14 minutes later
Brief Answer:
No treatment needed

Detailed Answer:
Hi
Thanks for your query.

The reports are normal and nothing to worry.
According to international guidelines, thyronorm should be started when TSH is above 10 or T3, T4 are below normal. In your case you can watch for any symptoms like tiredness, weight gain, constipation, etc. You can also regularly get your thyroid profile checked every 3-6 months.

Sometimes viral infections or autoimmune conditions can cause thyroid problems. As precautions you can eat hygienic food, cleaner drinking water, avoid polluted air, etc.

Hope it helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor